# SDR AALA960986

- Difficulty date: June 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N720AA
- Make and model: Boeing 727227
- Aircraft serial: 20613
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Belt Frame
- Condition: Corroded
- Location: Bs 344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CORROSION ON BELL FRAME AND ANGLE AT STA 344 AT STR 25R.  CUT OUT CORRODED SECTION AND INSTALLED DOUBLERS PER SRM 51-40-3, PAGES 1-6.    TST:  64,997 HOURS.  CYCLES, 44,491.  (X)
